MathSciNet Relay Station
MathSciNet bibliographic data
MR2528180 93C65
Hui, Qing; Haddad, Wassim M. Distributed nonlinear control algorithms for network consensus. Automatica J. IFAC 44 (2008), no. 9, 2375–2381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement